Tohoku Mathematical Journal

Papers
(The median citation count of Tohoku Mathematical Journal is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-03-01 to 2025-03-01.)
ArticleCitations
Clairaut surfaces in Euclidean three-space5
Waring rank of binary forms, harmonic cross-ratio and golden ratio4
On the stable reduction of hyperelliptic curves4
The second Betti number of doubly weighted homology groups of a certain pre Lie superalgebra4
Adelic Euler systems for $\mathbb{G}_m$3
Stokes matrices for Airy equations3
On regular $^*$-algebras of bounded linear operators: A new approach towards a theory of noncommutative Boolean algebras3
Higher Nash blowups of normal toric varieties in prime characteristic3
Uniform K-stability and Conformally Kähler, Einstein-Maxwell geometry on toric manifolds3
Remarks about synthetic upper Ricci bounds for metric measure spaces2
Counting rooted spanning forests for circulant foliation over a graph2
Quadratic relations between periods of connections2
Surfaces of revolution with prescribed mean and skew curvatures in Lorentz-Minkowski space2
Weighted $L^2$ harmonic 1-forms and the topology at infinity of complete noncompact weighted manifolds2
The Leibniz rule for the Dirichlet and the Neumann Laplacian2
Some remarks on free arrangements2
Schwarz's map for Appell's second hypergeometric system with quarter integer parameters2
Lee classes on LCK manifolds with potential2
Rotational surfaces of prescribed Gauss curvature in $\mathbb{R}^3$2
A rigidity result of spectral gap on Finsler manifolds and its application1
New characterizations of the helicoid in a cylinder1
The variation of a functional on the Riemannian submanifolds and its applications1
Transfers on Milnor-Witt K-theory1
An anisotropic inverse mean curvature flow for spacelike graphic hypersurfaces with boundary in Lorentz-Minkowski space ${\mathbb R}^{n+1}_1$1
On generalized Fuchs theorem over $p$-adic polyannuli1
Irreducibility and uniqueness of symmetric measure for Markov processes1
Global existence for a system of multiple-speed wave equations violating the null condition1
Some achieved wedge products of positive currents1
Non-integrated defect relation for meromorphic maps from Kähler manifolds with hypersurfaces of a projective variety in subgeneral position1
A generalization of the slice-ribbon conjecture for two-bridge knots and $t_n$-move1
Classification of zero mean curvature surfaces of separable type in Lorentz-Minkowski space1
Fractional integration for irregular martingales1
On localization for cubical higher Chow groups1
Triple product $p$-adic $L$-function attached to $p$-adic families of modular forms1
The H/Q-correspondence and a generalization of the supergravity c-map1
Erratum by editorial office: Minimal mass blow-up solutions for nonlinear Schrödinger equations with a potential (Tohoku Math.J. 75 (2023), 215--232)1
Ramification of Tate modules for rank 2 Drinfeld modules1
Analytic and Gevrey regularity for certain sums of two squares in two variables1
Singularities of parallels to tangent developable surfaces0
Biconformal equivalence between 3-dimensional Ricci solitons0
Intrinsic dimension of geometric data sets0
Ramification of torsion points on a curve with superspecial reduction over an absolutely unramified base0
Higher genus nonorientable maximal surfaces in the Lorentz-Minkowski 3-space0
Minimal mass blow-up solutions for nonlinear Schrödinger equations with a potential0
Heat kernel estimates on spaces with varying dimension0
Construction de la fonction holomorphe et bornée dans un domaine d'holomorphie de $\mathbb{C}^2$0
Laplacian comparison theorem on Riemannian manifolds with modified $m$-Bakry-Emery Ricci lower bounds for $m\leq1$0
Dedekind's criterion for the monogenicity of a number field versus Uchida's and Lüneburg's0
On the fundamental group schemes of certain quotient varieties0
The Gauss maps of transversally complex submanifolds of a quaternion projective space0
The twist subgroup is generated by two elements0
Hardy-Sobolev inequality in Herz spaces0
Optimal maps and local-to-global property in negative dimensional spaces with Ricci curvature bounded from below0
Finite multiple zeta values, symmetric multiple zeta values and unified multiple zeta functions0
Branching-Toeplitz operators on rooted homogeneous trees0
$BLO$ class under the change of measure0
Torsion generators of the twist subgroup0
On sufficient conditions to extend Huber's finite connectivity theorem to higher dimensions0
Generating functions for sums of polynomial multiple zeta values0
On geodesics of framed surfaces in the Euclidean 3-space0
On the coverings of Hantzsche-Wendt manifold0
Infinitesimal gluing equations and the adjoint hyperbolic Reidemeister torsion0
On the Shannon entropy power on Riemannian manifolds and Ricci flow0
A volume presentation of a fibered knot0
An inverse problem for a class of lacunary canonical systems with diagonal Hamiltonian0
Finsler warped product metrics of quadratic Weyl curvature0
Quasi contact metric manifolds satisfying a nullity condition0
Structures of sets of solutions to the Hartree-Fock equation0
Representation of higher-order dispersive operators via short-time Fourier transform and its application0
Ricci flat Calabi's metric is not projectively induced0
Global existence of small solutions for a quadratic nonlinear fourth-order Schrödinger equation in six space dimensions0
Hypersurfaces of the nearly Kähler twistor spaces $\mathbb{C}\mathrm{P}^3$ and ${\mathbb{F}_{1,2}}$0
The double obstacle problem for Musielak-Orlicz Dirichlet energy integral on metric measure spaces0
Adelic Cartier divisors with base conditions and the Bonnesen--Diskant-type inequalities0
Multiple $L$-values of level four, poly-Euler numbers, and related zeta functions0
Construction of continuum from a discrete surface by its iterated subdivisions0
On the Blair's conjecture for contact metric three-manifolds0
Stability of a wave and Klein-Gordon system with mixed coupling0
Existence, uniqueness and ergodic properties for time-homogeneous Itô-SDEs with locally integrable drifts and Sobolev diffusion coefficients0
Circles in self dual symmetric $R$-spaces0
Corrigenda: Relative algebro-geometric stabilities of toric manifolds (Tohoku Math. J. 71 (2019), 495–524)0
Simple foliated flows0
The axial curvature for corank 1 singular surfaces0
On the Geometry of a pair of foliations and a conformal invariant0
Decomposition of gamma matrices of local zeta functions associated with homogeneous cones0
Multiplier Hermitian-Einstein metrics on Fano manifolds of KSM-type0
Conics on Kummer quartics0
Invariant structure preserving functions and an Oka-Weil Kaplansky density type theorem0
The commutators of Bochner-Riesz operators for elliptic operators0
Strong factorization and the braid arrangement fan0
Critical conditions and asymptotics for discrete systems of the Hardy-Littlewood-Sobolev type0
A classification of left-invariant Lorentzian metrics on some nilpotent Lie groups0
On a class of Finsler metrics of quadratic Weyl curvature0
Myers-type compactness theorem with the Bakry-Emery Ricci tensor0
Geometric deformations of curves in the Minkowski plane0
Cheng's maximal diameter theorem for hypergraphs0
Convergence of the Yamabe flow on singular spaces with positive Yamabe constant0
Necessary and sufficient conditions for a triangle comparison theorem0
Graphical translating solitons for the mean curvature flow and isoparametric functions0
Kolmogorov operator with the vector field in Nash class0
Finsler conformal changes preserving the modified Ricci curvature0
Uniqueness of ad-invariant metrics0
Winding number of $r$-modular sequences and applications to the singularity content of a fano polygon0
An infinite presentation for the twist subgroup of the mapping class group of a compact non-orientable surface0
Invariants of algebraic varieties over imperfect fields0
Martingale Hardy-Lorentz spaces -- a unified approach0
Symmetries of cross caps0
0.044074058532715